Convergence theorems for lp-norm minimizers with respect to p

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let C be a fixed compact convex subset of ℝ++ and let x p be the unique minimal lp-norm element in C for any p: \ 1<p<\∞. In this paper, we study the convergence of x p as p→ ∞ or p ↘ 1, respectively. We characterize also the limit point as the minimal element of C with respect to the lexical minimax order relation or the lexical minitotal order relation, respectively.

Original languageEnglish
Pages (from-to)577-589
Number of pages13
JournalJournal of Optimization Theory and Applications
Volume125
Issue number3
DOIs
Publication statusPublished - 2005 Jun 1

Keywords

  • Approximations
  • Lexicographical orders
  • Minimum-norm problems
  • l-norm

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence theorems for l<sub>p</sub>-norm minimizers with respect to p'. Together they form a unique fingerprint.

  • Cite this